# SDR CALA2023050801411

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 65,424 hours, 28,805 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: NA
- Condition: Unknown
- Location: 105 Vu Pnl
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

C/B TRIPPED R ELEC BAY FOUND 16CE2 ELAC 2 STBY SPLY ON 105VU POPPED.RESET C.B. UPDATED LABOR HOURS TOMC REQUESTED TO HAVE CB REPLACED AS A PRECAUTION. BREAKER P/N REF AMM 27-93-00, PERFORMED OPERATIONAL CHECK OF ELAC 2. C.B. EN2995-004A7A5A  M&E # 18-2424-3-0014 REMAINED IN, NO FAULTS FOUND DURING FLIGHT CONTROL CHECK. NO HISTORY LAST 90 DAYS FOR ELAC FAULTS. REPLACED 16CE2 CB ON 105 VU PANEL AS PRECAUTIONARY PER TOMC. REF AWM 27-92-07. OPS CK OK.
